# SDR ABXA9600417

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Part number: 5912737502
- Condition: Delaminated
- Location: Ws 353-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT WING TRAILING EDGE PANEL DELAMINATED AND CORRODED FROM XRS 353 TO XRS 445.  REPLACED TRAILING EDGE PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
